# SDR ASOA05679S

- Difficulty date: August 19, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Corroded
- Location: Lt Floor Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT FLOOR ATTACH WEB AT FS 559.80 TO FS 574 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED THE CORROSION ON THE LT FLOOR ATTACH WEB AT FS 559.80 TO FS 574 BY COMPLYING WITH EO.  (K)
